# SDR CA140514005

- Difficulty date: March 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 26,059 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Feel Unit
- Condition: Interference
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERFERENCE WAS FOUND BETWEEN LT WHEEL WELL STRUCTURE, FR52 AND AILERON FEEL UNIT WHEN FULLY TRIM RT WING DOWN.  INTERFERENCE BETWEEN STRUCTURE & AILERON FEEL UNIT PERMANENTLY REPAIRED IAW ETD 2014-190-023347 & ERJ190-53-53144.  HFEC C/O AT BLENDED AREA IAW 51-00-00-916-803AR14, NO CRACKS FOUND.
